# SDR AALA202211153809

- Difficulty date: November 4, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 992-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR PANEL SUPPORT LOCATED FROM BS 992.8 TO BS 1060 AT RBL 30. REPLACED SUPPORT PER SRM 53-70-51-1A AND SRM 51-40-02-0G.
